Stable model equations for long water waves


Broer, L.J.F. and Groesen, E.W.C. van and Timmers, J.M.W. (1976) Stable model equations for long water waves. Applied scientific research, 32 (6). pp. 619-636. ISSN 0003-6994

open access
Abstract:In this paper, a sequel to two others [1, 2], some extensions and improvements of this earlier work are presented. Among these are: A more precise version of the proof of the basic canonical theorem, some considerations on conservation laws and their relation, a more complete treatment of the stability of the models, especially with respect to the wave amplitude, a short treatment of the Lagrangian version of the theory, a stable discrete model which might be useful for numerical experiments and an extension of the method to the case of slowly varying water depth.
Item Type:Article
Copyright:© 1976 Springer
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page